MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CONTOUR VL; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION CONTOUR VL; STENT, URETERAL
Model Number M0061801570
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a contour vl stent was sed during a stone removal and insertion of jj stent procedure, performed on (b)(6) 2019.According to the complainant, during unpacking, it was noticed that the stent was broken into two along shaft.The procedure was successfully completed with the use of another contour vl stent.There was no serious injury, nor were there any adverse patient effects reported as a result of this event.
 
Additional Manufacturer Narrative
Product analysis: a visual evaluation of the returned device found with the shaft detached at the middle section.Additionally, the bladder pigtail was observed detached.The suture string was not returned for analysis.Based on the product analysis, a visual inspection of the device into the pouch to ensure that all finished device meet specification.Therefore, the failure found (stent detached) is an issue that could have been generated by the user due the interaction with the sutrure string.Therefore the most probable root cause for this event is adverse event related to procedure since it is the most likely that the adverse event occurred during the unpacking and the device had no influence on event.A review of the device history record (dhr) was performed; no anomalies were found.
 
Event or Problem Description

Brand Name
CONTOUR VL
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8732378
Report Number3005099803-2019-03234
Device Sequence Number2572382
Product Code FAD
UDI-Device Identifier08714729068020
UDI-Public08714729068020
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K974541
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2021
Device Model NumberM0061801570
Device Catalogue Number180-157
Device Lot Number0022043521
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2019
Initial Date Received by Manufacturer 05/31/2019
Supplement Date Received by Manufacturer07/23/2019
Initial Report FDA Received Date06/25/2019
Supplement Report FDA Received Date08/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR